# SDR DALA2025090106431

- Difficulty date: September 1, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 36,703 hours, 14,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND EMERGENCY EXIT LIGHT NOT ILLUMINATING OVER L1 DOOR AND OVER FLIGHT DECK ENTRANCE.   REPLACED BATTERY PACK M1675 REF B737 AMM 33-51. (LP 7203106)
